# SDR ASAA2018061225044

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,256 hours, 11,181 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE T/C 78472002, ON NR 1 ENGINE FOUND ALL SHIMS WORN INTO PARENT MATERIAL. GROUNDED - YES. REMOVED AND REPLACED ALL FAN BLADE SHIMS ON NR 1 ENGINE, REF AMM 72-21-02/401.
